Creatine makes me tired.

  • Posted by a hidden member.
    Log in to view his profile

    Aug 17, 2012 10:42 PM GMT
    Maybe it's just my new brand... but my creatine is making me tired... which is fucking with my workouts because i'm close to ending my last gaining cycle before i cut... I'm on the normal 5g. twice to 3 times a day. Anyone else have any creatine problems? I'll have to look into it more... perhaps my stem can't handle it for some reason... or the brand just sucks.
  • Posted by a hidden member.
    Log in to view his profile

    Aug 17, 2012 10:48 PM GMT
    My only creatine problem (years ago) was not drinking enough water.

    I finally stopped using it cause I got tired of fighting the dehydration all the time.
  • Posted by a hidden member.
    Log in to view his profile

    Aug 17, 2012 10:51 PM GMT
    its more likely dehydration from the creatine, or the timing of your eating prior to taking it making you tired, i found when i went from monohydrate powder, to monohydrate serum io had the same effect. i would say more drowsy than tired, but same difference i guess.

    also depend what else you are "supplementing" with if anything, different esthers and compunds will have vastly different effects on both creatine and pre workout nitric oxide products.

    eating too soon before taking can have a huge effect on creatine absorbtion and pre workout effectiveness. as per 2 hours prior to either for me, so eat 2 hr gap take supps 20mins gap eat then train.

    im sure that s not new information for you, just for anyone browsing i guess.
  • Posted by a hidden member.
    Log in to view his profile

    Aug 17, 2012 11:12 PM GMT
    Creatine makes my urine fluorescent greenish-yellow.
  • MikemikeMike

    Posts: 6932

    Aug 18, 2012 12:39 AM GMT
    Jack don't take creatine- your kidneys need to last you your whole lifeicon_idea.gif
  • Posted by a hidden member.
    Log in to view his profile

    Aug 18, 2012 12:56 AM GMT
    I bought a flavorless sugarless Creatine.. . yeah.. it makes me sleepy and slugish.. i just took a nap because of it. I guess i have to look into creatine more because i thought in high doses throughout a longer period of time i would have kidney damage.. it makes perfect sense that creatine might just be sending my body into over drive..

    I avoid premixes and sugary energy drinks and supplements because i don't want to flood my system with so much sugar there is an insulin reaction of sorts. The brand is Optimum Nutrition Creatine.. i got it from Amazon this time.. instead of my usual GNC brand in which i didn't have this kind of direct reaction. The only reason i switched was because of sugar. hrmmmm. Thanks for giving me food for thought.

  • mybud

    Posts: 11819

    Aug 18, 2012 5:24 AM GMT
    Why are you takin it 2 or 3 times a day?...cut back to 5g....See what happens...
  • Posted by a hidden member.
    Log in to view his profile

    Aug 18, 2012 5:26 AM GMT
    Aress saidCreatine makes my urine fluorescent greenish-yellow.


    Are you sure that's the creatine? It's usually riboflavin that does that.
  • Posted by a hidden member.
    Log in to view his profile

    Aug 18, 2012 7:00 AM GMT
    mybud saidWhy are you takin it 2 or 3 times a day?...cut back to 5g....See what happens...


    I've done 2 or 3 5g doses of creatine before without any problems.. yet they were always tied to mulch-sourced/pre workout mixes that would leave me jittery. however tomorrow i'll just do one and see where it goes and watch where i place my meals closely and see if there is change,
  • Posted by a hidden member.
    Log in to view his profile

    Aug 18, 2012 7:02 AM GMT
    DudeInNOVA said
    Aress saidCreatine makes my urine fluorescent greenish-yellow.


    Are you sure that's the creatine? It's usually riboflavin that does that.


    A few products in the past have done that.. my old multivitamin would make pee exactly that color..and it was kinda fun for awhile until i started thinking.. um.. this is not natural. thus i'm taxing my body in some way.


    This go around with gaining and training i wanted to keep it really simple.. not mix anything.. not stack... just eat right and a lot so i could bulk and creatine does well for me.. i notice more muscle density .. especially on my chest.. i've made more gains on my chest with creatine than without it.. but i find out it's wearing my body out to possible failure down the road.. sure i will chuck it.. because i pretty much got what i need for anyways...
  • arcimboldo

    Posts: 51

    Aug 18, 2012 10:49 AM GMT
    MedlinePlus reports that creatine can cause stomach pain, nausea, diarrhea, muscle cramping, and other more serious side effects such as an irregular heart beat. Talk to your doctor before taking any creatine supplements.

    Read more: http://www.livestrong.com/article/324521-creatine-heart-disease/#ixzz23tTKZt48
  • Posted by a hidden member.
    Log in to view his profile

    Aug 18, 2012 2:43 PM GMT
    JackKash saidA few products in the past have done that.. my old multivitamin would make pee exactly that color..and it was kinda fun for awhile until i started thinking.. um.. this is not natural. thus i'm taxing my body in some way.


    The multivitamin probably had riboflavin in it. That's what usually causes the fluorescent green/yellow color. I think excess vitamin C causes a strong yellow color. If your body is getting rid of that much excess to color your pee, you're probably getting way more than you need, but it probably isn't harmful unless you're taking massive amounts. You can look up the upper limits of vitamins online.
  • Posted by a hidden member.
    Log in to view his profile

    Aug 18, 2012 3:10 PM GMT
    Have you tried a pH balanced creatine? It doesn't dehydrate you as much because of a good balance of alkalines that won't tax your kidneys. That has made a big difference for me.
  • mybud

    Posts: 11819

    Aug 18, 2012 6:50 PM GMT
    JackKash said
    mybud saidWhy are you takin it 2 or 3 times a day?...cut back to 5g....See what happens...


    I've done 2 or 3 5g doses of creatine before without any problems.. yet they were always tied to mulch-sourced/pre workout mixes that would leave me jittery. however tomorrow i'll just do one and see where it goes and watch where i place my meals closely and see if there is change,
    Studies have shown that doses of creatine over 5g. are wasted...It just leaves the system through your urine...overdosing is a waste of money...
  • Posted by a hidden member.
    Log in to view his profile

    Aug 18, 2012 7:00 PM GMT
    Maybe training naturally, whithout any creatine or other chimical thing would lead you to a healthier feeling. Sure it will be longer, but you will feel better.
    I tried once training with whey, creatines, .. makes me feel strange...
    And I have to admit when you reach the result naturaly you just have such a great feeling to achieve that whitout any external help...

    Just saying